Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Bulging veins on feet, slight pain on walking, no pain on wearing shoes. Suggestions?

Hi, whenever I take my shoes off, I notice that the veins on my feet are constantly bulging out. Oftentimes, I also feel slight pain as I walk with them off. I always feel skeptical and walk slowly and carefully when I notice this. However, when I have shoes on there is no pain, or with I have flip-flops on--with no socks-- I see the veins, but have no pain. I really want an answer to this problem.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Anesthesiologist 's  Response
This is the problem of engorged veins called as varicose veins, when you wear shoes the are acting as elastic stockings and hence you are relieved of pain. consult vascular surgeon at the earliest so that doppler test can be done to confirm or rule out the diagnosis and stage of varicose veins and can be managed accordingly.
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor